MathSciNet Relay Station
MathSciNet bibliographic data
MR2180602 (2006h:11127) 11R18 (11A15 11G10 14K12)
Grant, David Geometric proofs of reciprocity laws. J. Reine Angew. Math. 586 (2005), 91–124.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement